# SDR NACA2025060100001

- Difficulty date: June 1, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,627 hours, 12,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT ON AFTER ENGINE START. DEFERRED PER MEL 21-51-01-01 CAT C ON 6/1/2025.  REMOVED AND REPLACED THE LH PACK ON/OFF SWITCH IAW CMM 21-51-19, OPS CHECK NORMAL IAW AMM 21-51-00.
